Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Choosing Your MedsChoosing Your Meds
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


HIV PEP (Truvada and Kaletra) and Pantoprazol
Oct 19, 2013

Hello,

im nearly done with my first week of PEP. Now i have a question. Is it bad to take 40mg Pantoprazol daily in PEP? Im asking cause i have GERD,and as longer i dont take it,as bader gets my GERD.

Ive read a post in the www that tells me omeaprazol is bad for Kaletra. But the nurse in the hospital tells me its ok.Whats the deal about it?

Response from Dr. Young

Hello and thanks for posting.

Your nurse if right.

While pantoprazole can interact with some HIV medications- namely atazanavir, Complera and Stribild, there aren't any significant interactions with either Truvada or Kaletra.

Hope that helps, BY



Previous
Once a month vaccine and side effects
Next
I'm scared viral load blip!!

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement